# SDR DHL2004745523

- Difficulty date: July 6, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, AFT CARGO FRAME BS 1030 HAS A DENT INTO THE RADIUS ABOVE STR 25L.  DAMAGED AREA OUT OF LIMITS IAW 727 SRM 53-10-1 FIG 1.  CUT OUT DAMAGED AREA DIM 1.75 X 1 INCH AND FABBED REPAIR ANGLE FROM 7075-T6 .071 PO 900489 DIM 11.75 X 4 INCHES IAW 727 SRM 51-40-2 FIG 3.  DOUBLER (ANGLE) TREATED & PRIMED IAW 727 SRM 51-10-2 & INSTALLED IAW 727 SRM 51-40-3 FIG 1.
